Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 34, NWS Atlanta, GA

January 20, 2020Montgomery County, Treutlen County, Wheeler County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 20, 2020, 8:29 AM EST for Montgomery County, Treutlen County, Wheeler County, Georgia. It took effect at Jan 20, 2020, 7:00 PM EST. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Jan 20, 2020, 8:29 AM EST (13:29 UTC)
In effect from
Jan 20, 2020, 7:00 PM EST
Expired
Jan 22, 2020, 10:19 PM EST
In force
51 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Montgomery County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River at Highway 280 near Mount Vernon (MTVG1). The gauge peaked at 16.41 ft at Jan 21, 2020, 9:00 PM EST.

actionminormoderate1416182001/2001/2101/2201/2301/24
Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02224500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

021 
WGUS42 KFFC 201329
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
829 AM EST Mon Jan 20 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC209-283-309-210329-
/O.NEW.KFFC.FL.W.0034.200121T0000Z-200122T1200Z/
/MTVG1.1.ER.200121T0000Z.200121T0600Z.200122T0600Z.NO/
829 AM EST Mon Jan 20 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Oconee River near Mount Vernon.
* From this evening until Wednesday morning.
* At 8 AM Monday the stage was 15.3 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by this evening and continue to 
  rise to near 16.2 feet by Tuesday morning.The river will fall 
  below flood stage by early Wednesday morning.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands...pastures and natural flood plain along the river 
  upstream and downstream from the gage on U.S. Highway 280. Flood 
  waters reach the top of a boat ramp by the bridge on the Wheeler 
  County side of the River.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
8 follow-up statements
997 
WGUS82 KFFC 210135
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
835 PM EST Mon Jan 20 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC091-271-315-211535-
/O.CON.KFFC.FL.W.0033.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.200119T1445Z.200121T1200Z.000000T0000Z.NO/
835 PM EST Mon Jan 20 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 7PM Monday the stage was 13.5 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue rising to near 13.8 feet by tomorrow 
  morning then begin falling.
* At 14 feet...Moderate flooding begins. Roads to homes along the 
  west side of the river in Abbeville become inaccessible.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-283-309-211535-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-200123T1500Z/
/MTVG1.1.ER.200121T0225Z.200122T0000Z.200123T0900Z.NO/
835 PM EST Mon Jan 20 2020

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The Oconee River near Mount Vernon.
* From tonight until Thursday morning.
* At 8PM Monday the stage was 16 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* Forecast to continue to rise to near 16.4 feet by early Wednesday 
  morning.The river will fall below flood stage by Thursday morning.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands...pastures and natural flood plain along the river 
  upstream and downstream from the gage on U.S. Highway 280. Flood 
  waters reach the top of a boat ramp by the bridge on the Wheeler 
  County side of the River.

  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
687 
WGUS82 KFFC 211029
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
529 AM EST Tue Jan 21 2020

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 


GAC091-271-315-220029-
/O.CON.KFFC.FL.W.0033.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.200119T1445Z.200121T1200Z.000000T0000Z.NO/
529 AM EST Tue Jan 21 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 4 AM Tuesday the stage was 13.6 feet and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13.8 feet by this morning 
  then begin falling.
* At 14 feet...Moderate flooding begins. Roads to homes along the 
  west side of the river in Abbeville become inaccessible.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-283-309-220029-
/O.CON.KFFC.FL.W.0034.000000T0000Z-200123T1500Z/
/MTVG1.1.ER.200121T0218Z.200122T0000Z.200123T0900Z.NO/
529 AM EST Tue Jan 21 2020

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until Thursday morning.
* At 5 AM Tuesday the stage was 16.2 feet and rising slowly.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* The river is forecast to continue rising to near 16.4 feet by this 
  evening, then fall below flood stage Thursday morning.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands...pastures and natural flood plain along the river 
  upstream and downstream from the gage on U.S. Highway 280. Flood 
  waters reach the top of a boat ramp by the bridge on the Wheeler 
  County side of the River.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
008 
WGUS82 KFFC 211357
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
857 AM EST Tue Jan 21 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 

 
GAC091-271-315-220357-
/O.EXT.KFFC.FL.W.0033.000000T0000Z-200126T1200Z/
/ABBG1.1.ER.200119T1445Z.200121T1800Z.200126T0600Z.NO/
857 AM EST Tue Jan 21 2020

...Flood Warning extended until Sunday morning...

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until Sunday morning.
* At 845 AM Tuesday the stage was 13.7 feet, and nearly steady.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 12 feet.
* The river will remain nearly around 13.7 feet through this 
  afternoon, and then begin falling. The river is expected to fall 
  below flood stage early Sunday morning.
* Between 13 and 14 feet, minor flooding of lowlands adjacent to the 
  river continues as well as in the nearby park and parking lot at the 
  Abbeville boat ramp.   

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-283-309-220357-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-200123T0600Z/
/MTVG1.1.ER.200121T0218Z.200121T1800Z.200123T0000Z.NO/
857 AM EST Tue Jan 21 2020

...Flood Warning extended until late Wednesday night...

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until late Wednesday night.
* At 8 AM Tuesday the stage was 16.3 feet, and slowly rising.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 16 feet.
* The river will continue slowly rising, reaching near 16.4 feet this 
  afternoon then begin falling this evening. The river is expected to 
  fall below flood stage Wednesday evening.
* At 16 feet, minor flooding occurs in the woodlands, pastures and 
  natural flood plain along the river upstream and downstream from the 
  gage on U.S. Highway 280. Flood waters are at the top of the boat 
  ramp by the bridge on the Wheeler County side of the River.

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
628 
WGUS82 KFFC 212025
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
325 PM EST Tue Jan 21 2020

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 


GAC091-271-315-221025-
/O.CON.KFFC.FL.W.0033.000000T0000Z-200126T1200Z/
/ABBG1.1.ER.200119T1445Z.200121T1645Z.200126T0600Z.NO/
325 PM EST Tue Jan 21 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until Sunday morning.
* At 2 PM Tuesday the stage was 13.7 feet...and nearly steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will begin falling this evening. The river is expected to
  fall below flood stage early Sunday morning.
* Between 13 and 14 feet, minor flooding of lowlands adjacent to the 
  river continues as well as in the nearby park and parking lot at the 
  Abbeville boat ramp.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-283-309-221025-
/O.CON.KFFC.FL.W.0034.000000T0000Z-200123T0600Z/
/MTVG1.1.ER.200121T0218Z.200122T0000Z.200123T0000Z.NO/
325 PM EST Tue Jan 21 2020

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until late Wednesday night.
* At 3 PM Tuesday the stage was 16.4 feet...and steady.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 16 feet.
* The river will remain steady until tonight and then begin to fall. 
  The river will fall below flood stage Wednesday evening.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands...pastures and natural flood plain along the river 
  upstream and downstream from the gage on U.S. Highway 280. Flood 
  waters reach the top of a boat ramp by the bridge on the Wheeler 
  County side of the River.

  
&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
495 
WGUS82 KFFC 220111
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
811 PM EST Tue Jan 21 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 

 
GAC091-271-315-221511-
/O.EXT.KFFC.FL.W.0033.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.200119T1445Z.200121T1645Z.000000T0000Z.NO/
811 PM EST Tue Jan 21 2020

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 745PM Tuesday the stage was 13.6 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to a stage of 13 feet by Thursday morning.
* At 14 feet...Moderate flooding begins. Roads to homes along the 
  west side of the river in Abbeville become inaccessible.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-283-309-221511-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-200123T1500Z/
/MTVG1.1.ER.200121T0218Z.200121T2245Z.200123T0900Z.NO/
811 PM EST Tue Jan 21 2020

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The Oconee River near Mount Vernon.
* Until Thursday morning.
* At 7PM Tuesday the stage was 16.4 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will fall below flood stage Thursday morning.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands...pastures and natural flood plain along the river 
  upstream and downstream from the gage on U.S. Highway 280. Flood 
  waters reach the top of a boat ramp by the bridge on the Wheeler 
  County side of the River.



&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
601 
WGUS82 KFFC 221026
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
526 AM EST Wed Jan 22 2020

...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 


GAC209-283-309-230026-
/O.CON.KFFC.FL.W.0034.000000T0000Z-200123T1500Z/
/MTVG1.1.ER.200121T0218Z.200121T2245Z.200123T0900Z.NO/
526 AM EST Wed Jan 22 2020

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until Thursday morning.
* At 5 AM Wednesday the stage was 16.3 feet...and 
  slowly falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands...pastures and natural flood plain along the river 
  upstream and downstream from the gage on U.S. Highway 280. Flood 
  waters reach the top of a boat ramp by the bridge on the Wheeler 
  County side of the River.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
691 
WGUS82 KFFC 221514
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1014 AM EST Wed Jan 22 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 

 
GAC091-271-315-230514-
/O.EXT.KFFC.FL.W.0033.000000T0000Z-200126T0000Z/
/ABBG1.1.ER.200119T1445Z.200121T1645Z.200125T1800Z.NO/
1014 AM EST Wed Jan 22 2020

...Flood Warning extended until Saturday evening...

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until Saturday evening.
* At 945 AM Wednesday the stage was 13.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 12 feet.
* The river will continue to fall, dropping below flood stage by 
  Saturday afternoon.
* At 13 feet. minor flooding of lowlands adjacent to the river 
  continues in the flood plain. Flooding of the nearby park and 
  parking lot at the Abbeville boat ramp also continues.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-283-309-230514-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-200123T1200Z/
/MTVG1.1.ER.200121T0218Z.200121T2245Z.200123T0600Z.NO/
1014 AM EST Wed Jan 22 2020

...Flood Warning extended until Thursday morning...

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until Thursday morning.
* At 10 AM Wednesday the stage was 16.2 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 16 feet.
* The river will continue to fall, dropping below flood stage early 
  Thursday morning.
* At 16 feet, minor flooding occurs in the woodlands, pastures and 
  natural flood plain along the river upstream and downstream from the 
  gage on U.S. Highway 280. Flood waters will be at the top of the 
  boat ramp by the bridge on the Wheeler County side of the River.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
573 
WGUS82 KFFC 230319
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1019 PM EST Wed Jan 22 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties

 
GAC209-283-309-230349-
/O.CAN.KFFC.FL.W.0034.000000T0000Z-200123T1200Z/
/MTVG1.1.ER.200121T0218Z.200121T2245Z.200123T0030Z.NO/
1019 PM EST Wed Jan 22 2020

The Flood Warning is cancelled for
  The Oconee River near Mount Vernon.
* This takes effect immediately.
* At 10PM Wednesday the stage was 15.9 feet...and 
  slowly falling.
* Flood stage is 16 feet.
* The creek/river will continue to fall.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 20, 6:30 AM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Jan 20, 6:30 AM EST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
630 AM EST Mon Jan 20 2020

.PREV DISCUSSION... /Issued 223 AM EST Mon Jan 20 2020/

SHORT TERM /Today through Tuesday/...

500mb analysis shows the clipper system across central MN. The
clipper will quickly drop south in the mid level flow today and
should begin moving across the outlook area very late tonight into
early Tuesday morning. Typically, clipper systems are associated
with limited moisture but strong forcing aloft. It's a little
unusual for one to dip this far south in the flow. Model
soundings have been very consistent with showing most of the
moisture with this system confined to the mid levels, with a very
dry atmos column below 600mb the last several days and today is no
different. The strong dynamics aloft could squeeze out even the
most minimal moisture in the column, but most of it should
evaporate before hitting the ground. Have carried flurries in the
forecast in the NW portion of the state for the last several days
and will continue the trend. Flurries, by definition, do not
accumulate on the ground. Northerly flow aloft will set in behind
the clipper Tuesday night.

At the surface, high pressure will build in from the west through
the period. Temperatures will struggle to get out of the 30s today
across the northern half of the outlook area with values 10 to 15
degrees below normal for this time of year area-wide. The below
normal temperatures will continue into the overnight hours and
Tuesday, with values around 10 degrees below normal.

NListemaa

LONG TERM /Tuesday Night through Sunday/...

By Tuesday Night, the mid-level clipper system will be centered
approximately over Savannah, with very dry, northerly flow over
the region. Deep mid-level ridging with strong subsidence will
move across the southeast and midwest on Wednesday with the ridge
axis crossing the forecast area late Wednesday afternoon. As the
ridge advances eastward, so will the surface high pressure that
will be in place at the start of the extended period. Lows
Wednesday morning will remain in the 20s, with temperatures slowly
increasing with each passing day through the rest of the week.

Moisture will begin to increase in the region by Thursday as mid-
level flow turns out of the southwest ahead of a broad mid-level
trough. As a shortwave digs southward into the Ozarks, and upper-
level cut-off low is expected to form, occluding with a surface low
pressure system shortly thereafter, meaning the next storm system
that moves through the region will do so a bit slowly, with some
possible variance with timing still to be determined. With the
surface high moving to the northeast, a wedge front from CAD off the
Southern Blue Ridge Mnts will also intensify and move through the
majority of the forecast area. With moist SE flow overriding the
wedge-turned-warm front, low-level sky cover will be on the increase
Thursday morning, with rain showers increasing into the overnight
hours. With the slow-moving system, showers will likely persist
through Friday night with the passage of a cold front and an
associated line of showers. Afterwards, a mostly dry weekend is
expected after the FROPA, with the exception of some possible light
wrap-around precip for North Georgia on Saturday before high
pressure moves in afterwards.

Thiem

&&

.AVIATION...
12Z Update...
VFR through the period. Do expect sct- bkn 100-150 by the end of
the period. Winds will remain out of the NW. Frequent gusts to
around 15-20kt for much of the day but should diminish by late
afternoon/early evening.

//ATL Confidence...12Z Update...
High confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          44  26  44  24 /   0   0   0   0
Atlanta         39  25  42  25 /   0   0   0   0
Blairsville     34  18  38  19 /   0   5   5   0
Cartersville    38  22  41  22 /   0  10  10   0
Columbus        45  26  46  26 /   0   0   0   0
Gainesville     40  25  42  24 /   0   0   0   0
Macon           46  25  46  26 /   0   0   0   0
Rome            38  22  41  21 /   0  10  10   0
Peachtree City  41  23  44  23 /   0   0   0   0
Vidalia         47  28  45  28 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Thiem
AVIATION...NListemaa
Hazardous weather outlook, Jan 20, 5:23 AM EST, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
523 AM EST Mon Jan 20 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
523 AM EST Mon Jan 20 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

The probability for widespread hazardous weather is low.

Cold temperatures and gusty winds will lower wind chills into the
teens and lower 20s this morning, with values in the single digits
in elevations above 2000 ft. If spending time outdoors, be sure
to dress in layers, cover exposed skin, and limit time outside to
protect against the cold.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Low temperatures will be in the 20s Tuesday and Wednesday morning,
with wind chills in the teens to lower 20s. If spending time
outdoors in the morning hours, be sure to dress in layers, cover
exposed skin, and limit time outside to protect against the cold.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.